MAUDE Adverse Event Report: US ENDOSCOPY ASSURANCE; ASSURANCE CLIP

US ENDOSCOPY ASSURANCE; ASSURANCE CLIP
Model Number 00711885
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Steris has notified the supplier, ags medtech of the reported event.The device subject of the reported event was not returned for evaluation.Without the return of the device, an exact cause could not be determined.Steris offered in-service training on the proper use and operation of the assurance clip; however, the user facility declined.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure a piece of wire from their assurance clip was protruding following deployment.The wire was removed from the patient to complete the procedure successfully.No report of injury.

Brand Name
ASSURANCE
Common Device Name
ASSURANCE CLIP
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key24523663
Report Number1528319-2026-00020
Device Sequence Number9704175
Product Code PKL
UDI-Device Identifier00724995219154
UDI-Public(01)00724995219154(11)250601(17)280531(10)097198
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K172727
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711885
Device Catalogue Number00711885
Device Lot Number(10)097198
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown